Product Theorems for Certain Summability Methods in Non-archimedean Fields
Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 2, pp. 261-267.

In this paper, K denotes a complete, non-trivially valued, non-archimedean field. Sequences and infinite matrices have entries in K. The main purpose of this paper is to prove some product theorems involving the methods M and (N,p n ) in such fields K.

DOI: 10.5802/ambp.176
Classification: 40,  46
Keywords: regular summability methods, M,(N,p n ) methods, product theorems, consistency, analytic functions
P.N. Natarajan 1

1 Ramakrishna Mission Vivekananda College Department of Mathematics Mylapore Chennai 600 004 INDIA
@article{AMBP_2003__10_2_261_0,
     author = {P.N. Natarajan},
     title = {Product {Theorems} for {Certain} {Summability} {Methods} in {Non-archimedean} {Fields}},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {261--267},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {2},
     year = {2003},
     doi = {10.5802/ambp.176},
     mrnumber = {2031271},
     zbl = {1049.40006},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.176/}
}
TY  - JOUR
AU  - P.N. Natarajan
TI  - Product Theorems for Certain Summability Methods in Non-archimedean Fields
JO  - Annales mathématiques Blaise Pascal
PY  - 2003
DA  - 2003///
SP  - 261
EP  - 267
VL  - 10
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.176/
UR  - https://www.ams.org/mathscinet-getitem?mr=2031271
UR  - https://zbmath.org/?q=an%3A1049.40006
UR  - https://doi.org/10.5802/ambp.176
DO  - 10.5802/ambp.176
LA  - en
ID  - AMBP_2003__10_2_261_0
ER  - 
%0 Journal Article
%A P.N. Natarajan
%T Product Theorems for Certain Summability Methods in Non-archimedean Fields
%J Annales mathématiques Blaise Pascal
%D 2003
%P 261-267
%V 10
%N 2
%I Annales mathématiques Blaise Pascal
%U https://doi.org/10.5802/ambp.176
%R 10.5802/ambp.176
%G en
%F AMBP_2003__10_2_261_0
P.N. Natarajan. Product Theorems for Certain Summability Methods in Non-archimedean Fields. Annales mathématiques Blaise Pascal, Volume 10 (2003) no. 2, pp. 261-267. doi : 10.5802/ambp.176. https://ambp.centre-mersenne.org/articles/10.5802/ambp.176/

[1] A. Escassut Analytic elements in p-adic Analysis, World Scientific Publishing Co., 1995 | MR | Zbl

[2] A.F. Monna Sur le théorème de Banach-Steinhaus, Indag. Math., Volume 25 (1963), pp.  121-131 | MR | Zbl

[3] P.N. Natarajan Multiplication of series with terms in a non-archimedean field, Simon Stevin, Volume 52 (1978), pp.  157-160 | MR | Zbl

[4] P.N. Natarajan On Nörlund method of summability in non-archimedean fields, J.Analysis, Volume 2 (1994), pp.  97-102 | MR | Zbl

[5] P.N. Natarajan; V Srinivasan Silvermann-Toeplitz theorem for double sequences and series and its application to Nörlund means in non-archimedean fields, Ann.Math. Blaise Pascal, Volume 9 (2002), pp.  85-100 | DOI | Numdam | MR | Zbl

[6] V.K. Srinivasan On certain summation processes in the p-adic field, Indag. Math., Volume 27 (1965), pp.  368-374 | MR | Zbl

Cited by Sources: